MathSciNet Relay Station
MathSciNet bibliographic data
MR1434252 90C26 (26A51)
Phu, H. X.; An, P. T. Stable generalization of convex functions. Optimization 38 (1996), no. 4, 309–318.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement